# SDR IXXA05SMN95S

- Difficulty date: June 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LT LWR WING T/E NR 546 ACCESS DOOR EXTERNAL SKIN DELAMINATED.  REMOVED AND REPLACED  EXTERNAL PANEL IN LT LWR WING T/E NR 546 ACCESS DOOR IN ACCORDANCE WITH DPS 367-15.
